# SDR DALA2025063004834

- Difficulty date: June 24, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1043697) CORROSION ON BEAM UPPER AND LOWER AREAS STA 947.5 AND 53.0 LBL AT W2. BEAM UPPER AND LOWER AREAS STA 947.5 AND 53.0 LBL AT W2 WAS REPAIRED PER B737-800 SRM 53-70-51-2R POCEDURE 5 REPAIR 5.
